MathSciNet Relay Station
MathSciNet bibliographic data
MR799315 11K06 (45L10 65D30 65R20)
Tichy, Robert F. Über eine zahlentheoretische Methode zur numerischen Integration und zur Behandlung von Integralgleichungen. (German) [On a number-theoretical method for numerical integration and on the treatment of integral equations] Österreich. Akad. Wiss. Math.-Natur. Kl. Sitzungsber. II 193 (1984), no. 4-7, 329–358.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement